# SDR 9721819615

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 14 THROUGH 17.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
